Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Having severe lower back pain and abdomen. Taking antibiotics for UTI. Pain not reducing

I have been treating a urinary infection with antibiotics and today seemed to be getting better i.e. no lower back pain . Now I am in excruciating agony with the pain in the lower left back and across the abdomen . I have been sick wiht the pain so it s hard to know what tablets have stayed down to take effect. Is there anything I can do to relieve the pain?
Asked On : Sat, 7 Jul 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
HIV AIDS Specialist 's  Response

Welcome to HCM.

excruciating PAIN WITH uRINARY TRACT infection. Have be investigated with Ultra sound examination of abdomen? Ask your physician to rule out the possibility of Urinary stones. You can take some antispasmodic tablets for time being and rush to your surgeon and get investigated according to his guidance

You will be alright.

Dr S.Murugan
Answered: Sat, 7 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor